RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2012, Volume 3, Issue 4, Pages 71–89 (Mi mvk68)  

This article is cited in 3 scientific papers (total in 3 papers)

Some methods of hash functions analysis with application to the GOST P 34.11-94 algorithm

D. V. Matyukhina, V. A. Shishkin

a Russian Technical Committee for Standardization (TC 26), Moscow

Abstract: A class of hash functions with a special finalization round (containing the GOST R 34.11-94 hash function) is considered. For functions from this class we propose a new multicollision attack and show that by means of Wagner's method it is possible to construct a description of a large number of different collisions. For GOST R 34.11-94 hash function we propose a modification of the known collision attack using smaller amount of memory. We obtain lower estimate for the amount of memory permitting the modified attack to be faster than generic ones.

Key words: hash function, collision, multicollision, GOST R 34.11-94, Wagner's method.

DOI: https://doi.org/10.4213/mvk68

Full text: PDF file (188 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.719.2+519.248:[004+007+654]
Received 20.V.2011

Citation: D. V. Matyukhin, V. A. Shishkin, “Some methods of hash functions analysis with application to the GOST P 34.11-94 algorithm”, Mat. Vopr. Kriptogr., 3:4 (2012), 71–89

Citation in format AMSBIB
\Bibitem{MatShi12}
\by D.~V.~Matyukhin, V.~A.~Shishkin
\paper Some methods of hash functions analysis with application to the GOST P~34.11-94 algorithm
\jour Mat. Vopr. Kriptogr.
\yr 2012
\vol 3
\issue 4
\pages 71--89
\mathnet{http://mi.mathnet.ru/mvk68}
\crossref{https://doi.org/10.4213/mvk68}


Linking options:
  • http://mi.mathnet.ru/eng/mvk68
  • https://doi.org/10.4213/mvk68
  • http://mi.mathnet.ru/eng/mvk/v3/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. AlTawy, A. Kircanski, A. M. Youssef, “Rebound attacks on Stribog”, Information Security and Cryptology - ICISC 2013, Lecture Notes in Computer Science, 8565, 2014, 175–188  crossref  mathscinet  zmath  isi  scopus
    2. R. AlTawy, A. M. Youssef, “Preimage attacks on reduced-round Stribog”, Progress in Cryptology - AFRICACRYPT 2014, Lecture Notes in Computer Science, 8469, 2014, 109–125  crossref  zmath  isi  scopus
    3. A. Abdelkhalek, R. AlTawy, A. M. Youssef, “Impossible differential properties of reduced round Streebog”, Codes, Cryptology, and Information Security, C2Si 2015, Lecture Notes in Computer Science, 9084, eds. ElHajji S., Nitaj A., Carlet C., Souidi E., Springer-Verlag, Berlin, 2015, 274–286  crossref  mathscinet  zmath  isi  scopus
  • Математические вопросы криптографии
    Number of views:
    This page:622
    Full text:305
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019